# SDR ASAA2019031628646

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,335 hours, 13,078 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH5132
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 10,587 hours, 3,604 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO ANC NR 1 OIL TEMP INDICATION BECAME INTERMITTENTLY BLANK SEVERAL TIMES. INDICATION WAS NORMAL PRIOR TO SHUTDOWN. GROUNDED - YES. REMOVED CONNECTOR TO OIL TEMP SENSOR AND INSPECTED, NO DEFECTS NOTED. RE-ATTACHED CONNECTOR REF AMM 79-34-02. PERFORMED FIM 79-05 TASK 815, FOUND B CHNL DATA NOT AVAILABLE, PERFORMED FIM 73-05 TASK 803 TO STEP F.(5)(D)1), NEED TO REPLACE EEC. REMOVED AND REPLACED EEC REF AMM 73-21-60.
